Constrained nonparametric maximum likelihood estimation of stochastically ordered survivor functions
Article first published online: 14 FEB 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Volume 40, Issue 1, pages 22–39, March 2012
How to Cite
Park, Y., Kalbfleisch, J. D. and Taylor, J. M. G. (2012), Constrained nonparametric maximum likelihood estimation of stochastically ordered survivor functions. Can J Statistics, 40: 22–39. doi: 10.1002/cjs.10143
- Issue published online: 13 FEB 2012
- Article first published online: 14 FEB 2012
- Manuscript Accepted: 18 OCT 2011
- Manuscript Received: 19 JAN 2011
Supporting Information can be found in the online version of this paper.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.